Sub-Gaussian Type Estimates for Symmetric Random Variable

Authors

DOI:

https://doi.org/10.3126/jist.v28i2.61034

Keywords:

Gaussian-type estimate, law of the iterated logarithm, Levy's inequality, symmetric random variables

Abstract

Sub-Gaussian type estimates are crucial when investigating the asymptotic behavior of symmetric independent random variables. This article aims to establish some sub-Gaussian type estimates for these variables, specifically for the summation of first  number of variables and for the tail sums of  those variables. We derive three such estimates.

Downloads

Download data is not yet available.
Abstract
49
PDF
59

Downloads

Published

2023-12-15

How to Cite

Ghimire, S. (2023). Sub-Gaussian Type Estimates for Symmetric Random Variable. Journal of Institute of Science and Technology, 28(2), 27–33. https://doi.org/10.3126/jist.v28i2.61034

Issue

Section

Research Articles